my son is five years old and he has asthma, he is on Flovent and Prednisolone for his lungs,(his doctor just took him off singulair) but last year he got pretty sick and his doctor had him on Azithromycin,nasonex,Allegra,Albuterol sulfate,Singulair,Flovent,and Prednisolone. three days into taking all the medications and he started to studder and really bad. i mentioned it to his doctor and she said that studdering is common for boys his age, and to this day he is studdering and very badly. i just wanted to see what you thought. thanks Leigh
I don't know all the meds but he sure is on a lot, I'm assuming that which the oral steroid (predisolone) that he has very severe asthma.
Allegra, singulair and nasonex are all allergy meds but work in different ways so there shouldn't be a problem with any of them
albuterol is a bronchodilator for emergency and thus is a differen drug
prednisolone and flovent are two steroids which should help the inflammation from asthma, but are working in the same manner but I assume that one drug alone isn't enough to control his asthma
There defintely is a possibility that some of the drugs may have interacted together to cause some problems. However, the prednisolone is the one that is most likely to cause side effects because of its nature.
You could try posting on the ask a pharamistist forum because they would be the most familiar with drug interactions and could probably help better than your own doctor for possible interactions.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.